# SDR SWAA2014012424537

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 66,374 hours, 62,163 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: CG1135AC01
- Part serial: 1495
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK ON TAKEOFF ROLL THE HEADING CARD LOCKED UP WITH HEADING FLAG ON BOTH SIDES.  R & R ISDU IAW MM.
